# SDR UHLA2014012500019

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 23,206 hours, 15,387 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD PASSENGER DOOR OPEN INDICATION IN FLIGHT. CLEANED L1 DOOR SWITCH AND OPS CHECKED GOOD IAW 52-70-20.
